# SDR COOSDR040018

- Difficulty date: August 17, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- Engine: Pwa JT8D15
- System (JASC): 5714 · Wing, Center Box
- Part: Plate
- Condition: Corroded
- Location: Wing Center Sec
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, FRONT SPAR LOWER CHORD PLATE FROM FSS 731 TO FSS 759, WITH CORROSION.
